# SDR CALA2020022400500

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 103,560 hours, 10,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M33097
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - R2 DR EMER LT BATTERY PACK M33097 CAPACITY CHEC K FAIL.REF NR LP 9130311 R2 DR EMER BATTERY CHARGER REPLACED AND INSTALLATION TEST CARRIED OUT RESULT NORMAL IAW AMM 33-51-06 ADD EMP:V920591 IDT BY HX215617,APPROVED
